MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD003
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow up report will be provided upon completion of the investigation.
 
Event or Problem Description
Event date unknown.Procedure performed: laparoscopic bilateral salphing-oopherectomy.Event description: mhra user report: surgeon used the item to assist in specimen retrieval in a laparoscopic case.Upon attempt to pull the retrieval system bag, the surgeon had difficulty so they used other instruments to help remove the bag and the specimen.Once the bag was out, it was inspected and noted a rip part and a hole on it and have noticed a small par of the bag was missing.Surgeon inspected the bag three times and looked for the missing piece inside the abdominal cavity, ports, specimen and suction.Additional information received from applied medical representative via email on (b)(6) 2026: no patient injury.It was resolved by taking the retrieval bag was out, search for the missing piece and done loads of peritoneal wash.No spillage out of the damage to the bag.Yes, the bag did break in tiny piece.Not sure if the fragments were retrieved from the patient.The bag burst during specimen removal.The port size was not enlarged, been retrieve on the 5mm port with 5mm retrieval bag specimen fits within in the bag.Type of intervention: retrieval bag was taken out, search for the missing piece and done loads of peritoneal wash.Patient status: no patient injury reported.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key25565458
Report Number2027111-2026-00610
Device Sequence Number10012596
Product Code GCJ
UDI-Device Identifier00607915123406
UDI-Public(01)00607915123406
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K100959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD003
Device Catalogue Number101072401
Device Lot Number1570666
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/19/2026
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPENCER WELLS
Patient SexUnknown